# SDR SWAA2025103029271

- Difficulty date: October 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 38,056 hours, 18,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTING BATTERY PACK FWD OF THE RT  FWD OVER WING EXIT FAILED THE CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
